Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dizziness, white spots in vision, imbalance, cold sweats. Causes for symptoms?

i am nineteen years old. just an hour ago, i felt dizzy, saw white spots and felts faint(i couldnt balance myself, the ones near me said i fell). i dont clearly remember what happened during those thirty seconds either. it started with a cold sweat like condition, i cant really explain it but knew something was wrong. what is happening?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...I have gone through your post in which you have mentioned an incident when you felt dizzy, saw white spots and felt faint.
All these symptom suggest that you might be having Hypotension (low blood pressure) or Hypoglycemia (low blood sugar level)
There is nothing to worry...visit your Doctor once & get your blood pressure & sugar levels checked.
Other than that, eat healthy food, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wish you a healthy life.
Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor